Numerical methods and programming
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Num. Meth. Prog.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Num. Meth. Prog., 2015, Volume 16, Issue 1, Pages 1–9 (Mi vmp513)  

An error estimate of a regularizing algorithm based of the generalized residual principle when solving integral equations

V. P. Tanana, A. I. Sidikova

South Ural State University, Chelyabinsk

Abstract: A regularizing algorithm for the approximate solution of integral equations of the first kind is studied. This algorithm involves a finite-dimensional approximation of the original problem. An error estimate is proposed. In order to obtain this estimate, the equivalence of the generalized residual method and the generalized residual principle is proved. This result can be used to estimate the finite-dimensional approximations of regularized solutions.

Keywords: regularization, generalized residual method, modulus of continuity, error estimates, ill-posed problems, integral equations, operator equations, finite-dimensional approximations.

Full text: PDF file (185 kB)
UDC: 517.948
Received: 14.11.2014

Citation: V. P. Tanana, A. I. Sidikova, “An error estimate of a regularizing algorithm based of the generalized residual principle when solving integral equations”, Num. Meth. Prog., 16:1 (2015), 1–9

Citation in format AMSBIB
\Bibitem{TanSid15}
\by V.~P.~Tanana, A.~I.~Sidikova
\paper An error estimate of a regularizing algorithm based of the generalized residual principle when solving integral equations
\jour Num. Meth. Prog.
\yr 2015
\vol 16
\issue 1
\pages 1--9
\mathnet{http://mi.mathnet.ru/vmp513}


Linking options:
  • http://mi.mathnet.ru/eng/vmp513
  • http://mi.mathnet.ru/eng/vmp/v16/i1/p1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Numerical methods and programming
    Number of views:
    This page:114
    Full text:54

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022